Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 703652, 10 pages
http://dx.doi.org/10.1155/2015/703652
Research Article

The Existence and Uniqueness of a New Boundary Value Problem (Type of Problem “E”) for Linear System Equations of the Mixed Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing Time Direction

1Department of Mathematics, Azerbaijan Architecture and Building University, 5 A. Sultanova Street, 1073 Baku, Azerbaijan
2Department of Mathematics, Azerbaijan Teachers Institute, 104 H. Aliyev Street, 1115 Baku, Azerbaijan

Received 25 October 2014; Revised 5 January 2015; Accepted 28 January 2015

Academic Editor: Patricia J. Y. Wong

Copyright © 2015 Mahammad A. Nurmammadov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Bers, Mathematical Aspects of Subsonic and Transonic Gas Dynamics, vol. 3 of Surveys in Applied Mathematics, John Wiley & Sons, New York, NY, USA; Chapman & Hall, London, UK, 1958.
  2. F. I. Frankl, Selected Works in Gas Dynamics, Nauka, Moscow, Russia, 1973, (Russian). View at MathSciNet
  3. S. Čanić, B. L. Keyfitz, and E. H. Kim, “Mixed hyperbolic-elliptic systems in self-similar flows,” Boletim da Sociedade Brasileira de Matemática, vol. 32, no. 3, pp. 377–399, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. Pini, “Un Problem di Valoru ol Contorno Por un'equazional a Derivative Puzziali Def Terro Ardine Con Parto Principale di Tipo Composite,” Rendiconti del Seminario della Facoltà di Scienze dell'Università di Cagliari, vol. 27, p. 114, 1957. View at Google Scholar
  5. C. S. Morawetz, “Mixed equations and transonic flow,” Journal of Hyperbolic Differential Equations, vol. 1, no. 1, pp. 1–26, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. S. Morawetz, “A weak solution for a system of equations of elliptic-hyperbolic type,” Communications on Pure and Applied Mathematics, vol. 11, pp. 315–331, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. N. Vragov, Boundary Value Problems for the Nonclassical Equations of Mathematical Physics, NSU, Novosibirsk, Russia, 1983, (Russian).
  8. S. G. Pyatkov, “On the solvability one boundary value problem for a forward-backward equation parabolic type,” Doklady Akademii Nauk SSSR, no. 6, pp. 1322–1327, 1985. View at Google Scholar
  9. S. A. Tersenov, “On some problems for forward-backward parabolic equation,” Siberian Mathematical Journal, vol. 51, pp. 338–345, 2010. View at Google Scholar
  10. M. A. Nurmamedov, “The first boundary value problems for the equation of mixed type,” in Proceedings of the Non-Classical Equations of Mathematical Physics, pp. 117–122, Institute of Mathematics of Siberian Branch of the Academy of Sciences, USSR, Novosibirsk, Russia, 1985 (Russian).
  11. M. A. Nurmamedov, “Some of well-posed boundary value problems for equations of mixed type with orthogonal linear degeneration,” in Some Problems of Differential Equations and Discrete Mathematics, pp. 104–107, Novosibirsk State University, Novosibirsk, Russia, 1986, (Russian).
  12. M. A. Nurmamedov, “On the solvability of the first local boundary value problems for linear systems equations of nonclassical type with second order,” Journal Reports of Adigeyskiy International Academy of Sciences, vol. 10, no. 2, pp. 51–58, 2008. View at Google Scholar
  13. A. V. Bitsadze, Some Classes of Partial Differential Equations, Gordon and Breach, New York, NY, USA, 1988, Russian edition, Nauka, Moscow, Russia, 1981.
  14. G. Fichera, “On a unified theory of boundary value problems for elliptic-parabolic equations of second order,” in Boundary Problems in Differential Equations, pp. 97–120, University of Wisconsin Press, Madison, Wis, USA, 1960. View at Google Scholar
  15. M. V. Keldysh, “On certain cases of degeneration of equations of elliptic type on the boundry of a domain,” Doklady Akademii Nauk SSSR, vol. 77, pp. 181–183, 1951 (Russian). View at Google Scholar · View at MathSciNet
  16. T. H. Otway, The Dirichlet Problem for Elliptic-Hyperbolic Equations of Keldysh Type, vol. 2043 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar
  17. D. Lupo, C. S. Morawetz, and K. R. Payne, “On closed boundary value problems for equations of elliptic-hyperbolic type,” Communications on Pure and Applied Mathematics, vol. 60, no. 9, pp. 1319–1348, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. N. Popivanov, “The theory of linear systems of first order pde and equations of mixed type with two perpendicular lines of parabolic degeneracy,” in Mathematics and Mathematical Educations: Proceedings of the Second Spring Conference Bulgarian Mathematical Society, pp. 175–181, 1974. View at Google Scholar
  19. D. Lupo, K. Payne, and N. Popivanov, “Nonexistence of nontrivial solutions for super-critical equations of mixed elliptic-hyperbolic type,” Progress in Nonlinear Differential Equations and Their Applications, vol. 66, pp. 371–390, 2006. View at Google Scholar
  20. A. Ashyralyev and H. A. Yurtsever, “The stability of difference schemes of second-order of accuracy for hyperbolic-parabolic equations,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 259–268, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Ashyralyev and Y. Ozdemir, “On stable implicit difference scheme for hyperbolic-parabolic equations in a Hilbert space,” Numerical Methods for Partial Differential Equations, vol. 25, no. 5, pp. 1100–1118, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, vol. 148 of Operator Theory Advances and Applications, Birkhäuser, Basel, Switzerland, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Izdat. Leningrad. Gos. Univ., Leningrad, Russia, 1950, English transl. Amer. Math. Soc, Providence, RI, USA, 1963.
  24. O. A. Ladyzhenskaya, The Boundary Value Problems of Mathematical Physic, vol. 49 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1985.
  25. C. Somigliana, “Sui sistemi simmetrici di equazioni a derivate parziali,” Annali di Matematica Pura ed Applicata, vol. 22, no. 1, pp. 143–156, 1894. View at Publisher · View at Google Scholar
  26. L. Sarason, “On weak and strong solutions of boundary value problems,” Communications on Pure and Applied Mathematics, vol. 15, no. 3, pp. 237–288, 1962, MR27 #460. View at Publisher · View at Google Scholar